MathSciNet Relay Station
MathSciNet bibliographic data
MR1174420 (93h:81115) 81T40 (58F07)
Fokas, A. S.; It·s, A. R.; Kitaev, A. V. The isomonodromy approach to matrix models in $2$D quantum gravity. Comm. Math. Phys. 147 (1992), no. 2, 395–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement